MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. ASAHI SION BLACK; WIRE, GUIDE, CATHETER

ASAHI INTECC CO., LTD. ASAHI SION BLACK; WIRE, GUIDE, CATHETER
Model Number APW14R010S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the guidewire fractured off and was unable to be retrieved.

Brand Name
ASAHI SION BLACK
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3002 dow ave., suite 212
tustin CA 92780
MDR Report Key23604344
Report Number23604344
Device Sequence Number15947176
Product Code DQX
UDI-Device Identifier14547327089682
UDI-Public14547327089682
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/11/2025
Report Date (Section F) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPW14R010S
Device Catalogue NumberAPW14R010S
Device Lot Number250408A06F
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer11/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient Weight128 KG
Date Report Sent to FDA11/11/2025